MathSciNet Relay Station
MathSciNet bibliographic data
MR2135447 35J50 (35J55 35J60 35Q55 47J30)
Lin, Tai-Chia; Wei, Juncheng Ground state of $N$ coupled nonlinear Schrödinger equations in $\bold R^n$, $n\leq 3$. Comm. Math. Phys. 255 (2005), no. 3, 629–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement